April 25th, 2007 08:28 PM #1Junior Member
- Join Date
- Apr 2007
Wierd joint feelings
I have been having wierd feelings in my joints for about a week now, which has me worried. It first seemed to start when lying down (to sleep), I found it awkward to lie on either side, compressing my shoulder in. Later I have noticed 'catching' or slight wobbling when moving my joints, especially my pinky finger knuckles, and kind of awkward feelings in my knees when walking or rotating/shrugging my shoulders. It is not all the time, but enough to notice and I have only noticed this like in the past week. The shoulder situation (lying on side) seems not to bother me when I first wake up, but especially right when I go to bed. I am 36.
There have been times recently when all of my joints have seemed to ache together, and I think it is linked to stress. I have been taking glucosame (about 1000mg - 2000mg daily) . I have two questions-
First- I had an MRI scan about a year ago where the doctor informed me I had thinning cartilege in my knees. I have been taking glucosamine on and off since, as he said it may help arrest this. Could these symptoms be caused by thinning cartiledge all over the body? This is my worst fear.
Second, I have been taking some new supplements I have never taken before lately, specifically lutein (for skin) and biotin, as well as the glucosamine again. I am wondering if either of these could be contributing to this new joint problem. Would too much glucosamine cause this? I would think it would do the opposite.
Thanks much for any advice,
April 26th, 2007 01:38 AM #2Unregistered Guest
Re: Wierd joint feelings
hi jsmith, i had the same thing when i was taking chantix and didnt connect it to the chantix i went to the hospital and took all kinds of tests my knees were in so much pain and a pain in my chest and back area, and it wasnt untill i had so many unpleasant side effects that i went looking for an answer and found this site a month ago, and every body talked about the knee pain and so on, so after i got off of it, it went away and i realized thats what it was there are a lot of side effects iam dealing with right now but just wanted you to know why your legs and mucsles hurt.